Journal of Mathematical Sciences

, Volume 90, Issue 2, pp 1930–1932 | Cite as

Spectral propeties of functions of commuting unbounded operators

  • V. A. Ryazhs'ka
Article
  • 11 Downloads

Abstract

We give generalizations of the joint spectral mapping theorem for certain classes of generally non-closed commuting operators on different complex Hilbert spaces.

Keywords

Hilbert Space Uniform Convergence Exponential Type Inductive Limit Unbounded Operator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatire Cited

  1. 1.
    J. Dixmier,Les Ċ-algèbres et leurs représentations, Gauthier-Villars, Paris 1964.Google Scholar
  2. 2.
    O. V. Lopushans'kii, “On the operator calculus on spaces of vectors of exponential type,”Dop. Akad. Nauk Ukr. RSR, Ser. A. No. 2, 14–17 (1990).Google Scholar
  3. 3.
    Ya. V. Radyno, “Vectors of exponential type in the operator calculus and differential equations,”Differents. Uravn.,21, No. 9, 1559–1569 (1985).MATHMathSciNetGoogle Scholar
  4. 4.
    H. Schaefer,Topological Vector Spaces, Macmillan, New York (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • V. A. Ryazhs'ka

There are no affiliations available

Personalised recommendations